# SDR MALA976329

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233CH
- Make and model: Saab 340B
- Aircraft serial: 233
- Engine: Ge CT79B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7858023
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED FAULT ILLUMINATED AFTER TAKEOFF ON RIGHT ENGINE, COMPLETED QRH AND BLEED FAULT STILL ILLUMINATES.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED PRESSURE REGULATING VALVE AND BLEED PRESSURE SWITCH, OPS CHECK GOOD IAW SAAB AMM CHAPTER 74.
